# SDR SWIA200921986

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,986 hours, 44,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE RED FLOOR LEVEL EMERGENCY LIGHTS INOP. (FLT 6311)RELAMPED.
